# SDR IPXA2015061990332

- Difficulty date: June 7, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53275449206
- Condition: Cracked
- Location: Frames 79-1589.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN UNDER FLOOR, CROSSBEAM LT FR 79-FR 1589.5 HAS CRACKED ANGLE FABRICATED NEW ANGLES IAW EO A300-5310-57761-A.
